'A Note on 'X' Inefficiency'

Peel, David (1974) 'A Note on 'X' Inefficiency'. The Quarterly Journal of Economics, 88 (4). pp. 687-688. ISSN 0033-5533

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Quarterly Journal of Economics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
55955
Deposited By:
Deposited On:
13 Jul 2012 13:58
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:59